# SDR 62001

- Difficulty date: June 4, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 19,696 hours, 28,478 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE LOOP ANNUNCIATOR ILLUMINATED IN FLIGHT AND REMAINED ON.  FLIGHT CREW LANDED AND TAXIED TO THE GATE WITH NO FURTHER INCIDENT.  NO EMERGENCY DECLARED.  NO EQUIPMENT INVOLVED OR REQUIRED.  T/S RT ENG FIRELOOP.  REMOVED AND REPLACED FIRELOOP.
